Schauder estimates for a class of degenerate elliptic and parabolic operators with unbounded coefficients in n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 1, pp. 133-164.
@article{ASNSP_1997_4_24_1_133_0,
     author = {Lunardi, Alessandra},
     title = {Schauder estimates for a class of degenerate elliptic and parabolic operators with unbounded coefficients in $\mathbb {R}^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {133--164},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {1},
     year = {1997},
     mrnumber = {1475774},
     zbl = {0887.35062},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_1_133_0/}
}
TY  - JOUR
AU  - Lunardi, Alessandra
TI  - Schauder estimates for a class of degenerate elliptic and parabolic operators with unbounded coefficients in $\mathbb {R}^n$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 133
EP  - 164
VL  - 24
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_24_1_133_0/
LA  - en
ID  - ASNSP_1997_4_24_1_133_0
ER  - 
%0 Journal Article
%A Lunardi, Alessandra
%T Schauder estimates for a class of degenerate elliptic and parabolic operators with unbounded coefficients in $\mathbb {R}^n$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 133-164
%V 24
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_24_1_133_0/
%G en
%F ASNSP_1997_4_24_1_133_0
Lunardi, Alessandra. Schauder estimates for a class of degenerate elliptic and parabolic operators with unbounded coefficients in $\mathbb {R}^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 1, pp. 133-164. http://www.numdam.org/item/ASNSP_1997_4_24_1_133_0/

[1] S. Cerrai, A Hille-Yosida theorem for weakly continuous semigroups, Semigroup Forum 49 (1994), 349-367. | EuDML | MR | Zbl

[2] S. Cerrai, Elliptic and parabolic equations in Rn with coefficient having polynomial growth, Comm. Partial Differential Equations 21 (1996), 281-317. | MR | Zbl

[3] S. Cerrai - F. Gozzi, Strong solutions of Cauchy problems associated to weakly continuous semigroup, Differential Integral Equations 8 (1994), 465-486. | MR | Zbl

[4] G. Da Prato - A. Lunardi, On the Ornstein- Uhlenbeck operator in spaces of continuous functions, J. Funct. Anal. 131 (1995), 94-114. | MR | Zbl

[5] L. Hörmander, Hypoelliptic differential equations of second order, Acta Math. 119 (1967), 147-171. | MR | Zbl

[6] A.N. Kolmogorov, Zufällige Bewegungen, Annals. of Math. 116, 2, 35 (1934), 116-117. | JFM | Zbl

[7] E. Lanconelli - S. Polidoro, On a class of hypoelliptic evolution operators, Rend. Sem. Mat. Univ. Pol. Torino, PDE's 52 (1994), 26-63. | MR | Zbl

[8] A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser Verlag, Basel, 1995. | MR | Zbl

[9] A. Lunardi, An interpolation method to characterize domains of generators of semigroups, Semigroup Forum 53 (1996), 321-329. | EuDML | MR | Zbl

[10] A. Lunardi - V. Vespri, Optimal L∞ and Schauder estimates for elliptic and parabolic operators with unbounded coefficients, Proceedings of the conference "Reaction-Diffusion Systems", Trieste 1995 (to appear). | Zbl

[11] M. Manfredini, Stime a priori e problema al contorno per una classe di operatori ultraparabolici, PHD thesis, Univ. Bologna (1995).

[12] T. Seidman, How Violent Are Fast Controls?, Math. Control Signals Systems 1 (1988), 89-95. | MR | Zbl

[13] M.H. Taibleson, On the theory of Lipschitz spaces of distributions on euclidean n-space, I, J. Math. Mech. 13 (1964), 407-479. | MR | Zbl

[14] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978. | MR | Zbl

[15] J. Zabzcyk, Mathematical Control Theory: An Introduction, Birkhäuser Verlag, Boston, 1992. | Zbl